MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC. GENERIC INSTRUMENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC. GENERIC INSTRUMENT; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 8361025
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient having l2-5 ps removal and replacement spinal therapy for adjacent segment disease after posterolateral fixation at l2-5, l5 intervertebral foraminal stenosis.Date of the initial surgery was (b)(6)2016.Procedure/therapy involved in the initial surgery was l2-5 posterolateral fixation and the reason for revision surgery was adjacent segment disease and intervertebral foraminal stenosis after posterolateral fixation at l2-5.It was reported that the l2-5 ps was planned to be replaced in a total of 8 screws, but due to breakage of the driver tip in this report, and although every possible means was attempted, the existing screws were too firmly fixed, so 3 screws could not be removed and replaced, and the post portion was left in the body. there was no patient symptoms reported.There were no further complications reported regarding the event.Additional information received from the manufacturer representative that there was no malfunction with the screws and it is believed that the cause was that an 8.5 mm diameter screw had been inserted and was fitting very tightly.Additional information received from the manufacturer representative that this reoperation based on the patient¿s condition.It is not related to the screw¿s fixation.
 
Additional Manufacturer Narrative
G2: country of event is japan.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
GENERIC INSTRUMENT
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC.
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50929801
Report Number3003120897-2026-01646
Device Sequence Number18828743
Product Code LXH
UDI-Device Identifier00721902468810
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8361025
Device Catalogue Number8361025
Device Lot NumberJM04C012
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2026
Initial Report FDA Received Date09/29/2026
Date Device Manufactured03/01/2004
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown